Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 174, NWS Tulsa, OK

June 16, 2013Osage County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 16, 2013, 3:38 PM CDT for Osage County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2013, 3:38 PM CDT (20:38 UTC)
Expired
Jun 16, 2013, 4:15 PM CDT
In force
37 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Osage County, OK

The radar

The Tulsa radar (KINX), 103 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 3:25 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 8.6 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2013-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 680 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2013-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
680 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
1194 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

097 
WUUS54 KTSA 162038
SVRTSA
OKC113-162115-
/O.NEW.KTSA.SV.W.0174.130616T2038Z-130616T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
338 PM CDT SUN JUN 16 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL OSAGE COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 415 PM CDT

* AT 337 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CENTRAL
  OSAGE COUNTY...MOVING EAST AT 10 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* THIS STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3679 9642 3663 9641 3666 9662 3675 9662
TIME...MOT...LOC 2038Z 270DEG 9KT 3670 9655

$$
2 follow-up statements
826 
WWUS54 KTSA 162059
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
359 PM CDT SUN JUN 16 2013

OKC113-162115-
/O.CON.KTSA.SV.W.0174.000000T0000Z-130616T2115Z/
OSAGE OK-
359 PM CDT SUN JUN 16 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
CENTRAL OSAGE COUNTY...

AT 358 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CENTRAL OSAGE
COUNTY...MOVING EAST AT 10 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

THIS STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3671 9651 3677 9653 3679 9642 3672 9642
TIME...MOT...LOC 2100Z 270DEG 9KT 3670 9648

$$
500 
WWUS54 KTSA 162109
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
409 PM CDT SUN JUN 16 2013

OKC113-162120-
/O.EXP.KTSA.SV.W.0174.000000T0000Z-130616T2115Z/
OSAGE OK-
409 PM CDT SUN JUN 16 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OSAGE COUNTY EXPIRES
AT 415 PM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM!

LAT...LON 3671 9651 3677 9653 3679 9642 3672 9642
TIME...MOT...LOC 2110Z 270DEG 9KT 3670 9645

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:47 PM CDT, 51 minutes earlier.

Area forecast discussion, Jun 16, 2:47 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
247 PM CDT SUN JUN 16 2013

.DISCUSSION...

ISOLATED TO SCATTERED DIURNAL THUNDERSTORM ACTIVITY IS BEGINNING
TO DEVELOP ACROSS PARTS OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS...AND SHOULD CONTINUE THROUGH THE REST OF THE AFTERNOON
AND INTO EARLY EVENING...WITH COVERAGE DECREASING WITH THE LOSS OF
DAYTIME HEATING. ISOLATED SEVERE WIND GUSTS AND HAIL COULD OCCUR
WITH THE STRONGEST STORMS...BUT WITH WEAK WIND SHEAR
PRESENT...THERE SHOULD NOT BE A LOT OF ORGANIZED SEVERE WEATHER.

LATE TONIGHT AND EARLY TOMORROW MORNING...ONE OR MORE STORM
COMPLEXES SHOULD DEVELOP ACROSS KANSAS AND MOVE TO THE SOUTH AND
SOUTHEAST ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS. THE BIGGEST SEVERE THREAT WILL BE DAMAGING WINDS...WITH
MARGINALLY SEVERE HAIL...HEAVY RAIN AND LOCALIZED FLOODING ALSO
LIKELY.

THE SEVERE STORM THREAT WILL CONTINUE INTO MONDAY
AFTERNOON...ESPECIALLY ACROSS AREAS TO THE SOUTH OF ANY OUTFLOW
BOUNDARIES REMAINING FROM THE MORNING STORMS. PLENTY OF
INSTABILITY AND INCREASED WIND SHEAR DURING THE AFTERNOON WILL
KEEP A THREAT OF LARGE HAIL AND WINDS WITH ANY AFTERNOON/EVENING
STORMS.

COOLER TEMPERATURES AND LOW STORM CHANCES WILL REMAIN ACROSS THE
AREA THROUGH THE MIDDLE OF THIS WEEK. THE RIDGE WILL STRENGTHEN
ACROSS THE REGION TOWARD THE END OF THE WEEK AND INTO THE
WEEKEND...BRINGING BACK THE HOT AND DRY WEATHER.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   70  84  68  85 /  80  80  30  30
FSM   71  86  68  86 /  40  80  50  40
MLC   71  87  68  85 /  50  70  50  40
BVO   68  83  64  85 /  80  80  20  20
FYV   66  80  63  83 /  40  90  40  30
BYV   66  80  63  83 /  40  90  30  30
MKO   70  84  67  85 /  60  80  40  40
MIO   68  83  64  85 /  80  80  20  30
F10   71  85  68  84 /  70  80  40  40
HHW   72  89  70  88 /  40  60  50  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...20
LONG TERM....22
Hazardous weather outlook, Jun 16, 1:22 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
122 PM CDT SUN JUN 16 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-171000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
121 PM CDT SUN JUN 16 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...AFTER MIDNIGHT.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER MIDNIGHT.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER MIDNIGHT.

DISCUSSION...

ISOLATED TO WIDELY SCATTERED AFTERNOON POPCORN THUNDERSTORMS ARE
EXPECTED THIS AFTERNOON GIVEN THE HEAT AND HUMIDITY IN PLACE. AN
ISOLATED SEVERE WIND GUST IS POSSIBLE WITH THIS ACTIVITY...ALONG
WITH DANGEROUS LIGHTNING.

THE GREATER SEVERE POTENTIAL WILL BE ACROSS NORTHEAST OKLAHOMA
AFTER MIDNIGHT TONIGHT. ONE OR MORE THUNDERSTORM COMPLEXES ARE
EXPECTED TO ORGANIZE AND MOVE INTO THE AREA FROM THE NORTHWEST.
DAMAGING WINDS WILL BE THE PRIMARY HAZARD...ALONG WITH SOME
MARGINALLY SEVERE HAIL IN THE STRONGER CORES.

GIVEN THE AMOUNT OF MOISTURE AVAILABLE IN THE ATMOSPHERE FOR
STORMS TO WORK WITH...HEAVY RAINFALL RATES WILL BE THE RESULT. IF
STORMS END UP TRAINING OVER THE SAME AREAS...SEVERAL INCHES OF
RAINFALL COULD FALL IN A SHORT PERIOD OF TIME. THIS COULD LEAD TO
LOCALIZED FLOODING...ESPECIALLY IN LOW LYING AREAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...SEVERE THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...

A LARGE COMPLEX OF THUNDERSTORMS WILL LIKELY BE ONGOING IN THE
MORNING. AN OUTFLOW REINFORCED EAST-WEST ORIENTED FRONTAL
BOUNDARY WILL LIKELY BE LAID OUT OVER OKLAHOMA AND ARKANSAS ON
MONDAY AFTERNOON. ALONG AND SOUTH OF THE BOUNDARY...THE ATMOSPHERE
WILL BE VERY UNSTABLE...AND COMBINE THIS WITH INCREASING
NORTHWESTRLY DEEP LAYER SHEAR...THE POTENTIAL FOR SEVERE STORMS
INCREASES. VERY LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
HAZARDS. IF A DISCRETE SUPERCELL CAN DEVELOP...THEN AN ISOLATED
TORNADO IS POSSIBLE AS WELL.

THE STALLED FRONTAL BOUNDARY WILL CONTINUE TO BE THE FOCUS FOR
THUNDERSTORM ACTIVITY THROUGH WEDNESDAY.

RIDGING WILL BUILD OVER THE REGION ALOFT...AND THIS WILL PUT AN
END TO THUNDERSTORM CHANCES FOR THE END OF THE WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jun 16, 1:26 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
126 PM CDT SUN JUN 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     TSTM WND DMG     12 W PAWNEE             36.34N 97.02W
06/16/2013                   PAWNEE             OK   LAW ENFORCEMENT

            SEMI BLOWN OVER INTO THE MEDIAN ON HIGHWAY 412 NEAR MILE
            MARKER 17. TIME ESTIMATED BY RADAR.

&&

AEJ
Local storm report, Jun 16, 1:44 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
144 PM CDT SUN JUN 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     TSTM WND DMG     WEBB CITY               36.81N 96.71W
06/15/2013                   OSAGE              OK   TRAINED SPOTTER

            4 TO 5 INCH TREE LIMBS DOWN. TIME ESTIMATED BY RADAR.

&&

AEJ
Special weather statement, Jun 16, 2:27 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
227 PM CDT SUN JUN 16 2013

ARZ029-OKZ076-162000-
LE FLORE OK-SEBASTIAN AR-
227 PM CDT SUN JUN 16 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SOUTHERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     NORTHERN LE FLORE

AT 227 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF CAMERON...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...POTEAU...SHADY POINT...CAMERON...
MILTON...PANAMA...BOKOSHE...ROCK ISLAND...LIBERTY...CROSSROADS...
MILLTOWN...PATTERSON...HARTFORD...HACKETT...ARKOLA...HUNTINGTON...
MIDLAND...DAYTON...WITCHERVILLE...WASHBURN...BURNVILLE...JENSON AND
MANSFIELD.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3513 9404 3514 9413 3510 9413 3510 9414
      3507 9423 3497 9422 3496 9424 3500 9488
      3520 9488 3519 9402 3514 9403
TIME...MOT...LOC 1927Z 278DEG 9KT 3510 9448
Local storm report, Jun 16, 2:46 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
246 PM CDT SUN JUN 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     TSTM WND DMG     12 W PAWNEE             36.34N 97.02W
06/15/2013                   PAWNEE             OK   LAW ENFORCEMENT

            SEMI BLOWN OVER INTO THE MEDIAN ON HIGHWAY 412 NEAR MILE
            MARKER 17. TIME ESTIMATED BY RADAR. CORRECTED ORIGINAL
            STORM REPORT FOR WRONG DATE.

&&

KAH
Special weather statement, Jun 16, 2:55 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
255 PM CDT SUN JUN 16 2013

OKZ054-162045-
OSAGE OK-
255 PM CDT SUN JUN 16 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     SOUTHERN OSAGE

AT 255 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF HOMINY...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HOMINY.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3649 9657 3650 9619 3627 9625 3632 9645
      3633 9646 3633 9649 3635 9654 3638 9652
      3640 9655
TIME...MOT...LOC 1955Z 274DEG 11KT 3639 9645
Special weather statement, Jun 16, 3:16 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
316 PM CDT SUN JUN 16 2013

OKZ076-162100-
LE FLORE OK-
316 PM CDT SUN JUN 16 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     NORTHERN LE FLORE

AT 316 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
WISTER...MOVING EAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...POTEAU...HOWE...WISTER...SHADY POINT AND
MILTON.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3512 9453 3491 9459 3499 9492 3520 9492
TIME...MOT...LOC 2016Z 275DEG 7KT 3505 9474

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:12 PM CDTSpecial Weather StatementTSAAdair33 min
Jun 16, 2:41 PM CDTSevere Thunderstorm WarningTSALeFlore34 min
Jun 16, 2:55 PM CDTSpecial Weather StatementTSAOsage50 min
Jun 16, 3:04 PM CDTSevere Thunderstorm WarningTSAOsage26 min
Jun 16, 3:08 PM CDTSevere Thunderstorm WarningTSAOsage37 min
Jun 16, 3:16 PM CDTSpecial Weather StatementTSALeFlore44 min
Jun 16, 3:44 PM CDTAreal Flood AdvisoryTSAOsage2 hr
Jun 16, 3:55 PM CDTSpecial Weather StatementTSAOsage35 min
Jun 16, 4:05 PM CDTSpecial Weather StatementTSALeFlore40 min
Jun 16, 4:24 PM CDTSpecial Weather StatementTSATulsa51 min
Jun 16, 4:33 PM CDTSpecial Weather StatementTSALeFlore42 min
Jun 16, 4:37 PM CDTSpecial Weather StatementTSAOsage23 min
Jun 16, 4:39 PM CDTSpecial Weather StatementTSAHaskell36 min
Jun 16, 4:50 PM CDTSpecial Weather StatementTSATulsa40 min
Jun 16, 4:59 PM CDTSpecial Weather StatementTSACreek31 min
Jun 16, 5:01 PM CDTAreal Flood AdvisoryTSATulsa, Wagoner59 min
Jun 16, 5:15 PM CDTSpecial Weather StatementTSATulsa45 min
Jun 16, 5:25 PM CDTSpecial Weather StatementTSALatimer, LeFlore35 min
Jun 16, 5:28 PM CDTSpecial Weather StatementTSAWagoner32 min
Jun 16, 5:42 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner63 min
Jun 16, 5:43 PM CDTSevere Thunderstorm WarningTSALeFlore47 min
Jun 16, 5:50 PM CDTAreal Flood AdvisoryTSATulsa, Wagoner115 min
Jun 16, 5:54 PM CDTSpecial Weather StatementTSAMuskogee51 min
Jun 16, 6:07 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee53 min
Jun 16, 6:24 PM CDTSpecial Weather StatementTSALeFlore36 min
Jun 16, 6:29 PM CDTAreal Flood AdvisoryTSALeFlore2 hr
Jun 16, 6:35 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Sequoyah55 min
Jun 16, 6:56 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg49 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.